RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2015, Volume 25, Issue 2, Pages 244–247 (Mi vuu480)  

MATHEMATICS

About one type of sequences that are not a Schauder basis in Hilbert spaces

A. Sh. Shukurov

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, ul. B. Vahabzade, 9, Baku, AZ1141, Azerbaijan

Abstract: Let $H$ be a Hilbert space and a (not necessarily bounded) sequence of its elements $\{e_n\}_{n=1}^{\infty}$ has a bounded subsequence $\{e_{n_k}\}_{k=1}^{\infty}$ such that $|(e_{n_k},e_{n_m})| \geqslant \alpha > 0$ for all sufficiently large $k,m \in N, k \neq m$. It is proved that such a sequence $\{e_n\}_{n=1}^{\infty}$ is not a basic sequence and thus is not a Schauder basis in $H$. Note that the results of this paper generalize and offer a short and more simple proof of some recent results obtained in this direction.

Keywords: Schauder basis, basic sequence, Hilbert space, orthonormal sequence and orthonormal basis, weakly convergent sequences.

Full text: PDF file (126 kB)
References: PDF file   HTML file
UDC: 517.982
MSC: 46A35, 46B15, 46C05
Received: 01.04.2015
Language:

Citation: A. Sh. Shukurov, “About one type of sequences that are not a Schauder basis in Hilbert spaces”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:2 (2015), 244–247

Citation in format AMSBIB
\Bibitem{Shu15}
\by A.~Sh.~Shukurov
\paper About one type of sequences that are not a Schauder basis in Hilbert spaces
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2015
\vol 25
\issue 2
\pages 244--247
\mathnet{http://mi.mathnet.ru/vuu480}
\elib{http://elibrary.ru/item.asp?id=23681105}


Linking options:
  • http://mi.mathnet.ru/eng/vuu480
  • http://mi.mathnet.ru/eng/vuu/v25/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:265
    Full text:94
    References:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020